# SDR USAABB02041

- Difficulty date: March 3, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND EMERGENCY FLOOR LIGHTING ON LEFT SIDE, ROWS 8-16 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
